Valproatinduceret akut interstitiel nefritis med et alvorligt forløb

Research output: Contribution to journalArticle

Standard

Valproatinduceret akut interstitiel nefritis med et alvorligt forløb. / Martuseviciene, Giedre; Kamper, Anne-Lise; Horn, Thomas.

In: Ugeskrift for Laeger, Vol. 168, No. 43, 23.10.2006, p. 3729-3730.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

Martuseviciene, Giedre ; Kamper, Anne-Lise ; Horn, Thomas. / Valproatinduceret akut interstitiel nefritis med et alvorligt forløb. In: Ugeskrift for Laeger. 2006 ; Vol. 168, No. 43. pp. 3729-3730.

RIS

TY - JOUR

T1 - Valproatinduceret akut interstitiel nefritis med et alvorligt forløb

AU - Martuseviciene, Giedre

AU - Kamper, Anne-Lise

AU - Horn, Thomas

PY - 2006/10/23

Y1 - 2006/10/23

N2 - A case of acute interstitial nephritis caused by sodium valproate is reported. The sodium valproate treatment was continued after initial diagnosis and the patient developed end-stage renal failure. After transplantation, interstitial nephritis was demonstrated in the renal graft.

AB - A case of acute interstitial nephritis caused by sodium valproate is reported. The sodium valproate treatment was continued after initial diagnosis and the patient developed end-stage renal failure. After transplantation, interstitial nephritis was demonstrated in the renal graft.

KW - Adult

KW - Anticonvulsants/adverse effects

KW - Humans

KW - Kidney Transplantation/pathology

KW - Male

KW - Nephritis, Interstitial/chemically induced

KW - Valproic Acid/adverse effects

M3 - Artikel i vetenskaplig tidskrift

C2 - 17069740

VL - 168

SP - 3729

EP - 3730

JO - Ugeskrift for Læger

JF - Ugeskrift for Læger

SN - 0041-5782

IS - 43

ER -